Thank you for choosing DoctorSpring.
I have gone through your medical history and some of your concerns are indeed valid. I assume you are still on Augmentin 8th day. Augmentin is an excellent antibiotic choice for Group A Streptococcal Infections. (Beta Haemolytic Step). But in some cases (in 10%) it might not work as well we expect.
You currently have headache, diarrhoea, nausea, earache in right ear and chills. - This is bit uncommon on the 8th day of antibiotic. You should be having better resolution by now. The diarrhoea could be due to the antibiotic (side effect). The symptoms are not specific of meningitis, so you need not worry about that at this stage. However ear infections have a added risk for meningitis, so it is better to keep the risk in mind.
You will need a minimum 10 days course of Augmentin. It is better if you review with your Doctor for two reasons - (1) The ear infection could cause damage to your Tympanic Membrane. An ear examination is must to rule out any break in the membrane. (2) Your Doctor will be able to asses the resolution and if it is not satisfactory you may require another antibiotic (a Cephalosporine ).
There is nothing to worry. Strep is a common infection that can be easily treated. Just be bit cautious since the symptoms are persisting after a week.
For now you can take a pain medication like Tylenol three times a day. Steam inhalation can ease up the blocked ear.
I will keep this consult open so that you can get back to me anytime.
Hope this helps
Feel free to ask followups